MathSciNet Relay Station
MathSciNet bibliographic data
MR2196045 (2007a:11134) 11M45 (11N05 40E05 44A10)
Korevaar, Jaap The Wiener-Ikehara theorem by complex analysis. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1107–1116 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement